# SDR RAIA2009012700001

- Difficulty date: January 17, 2009
- Submitted: January 28, 2009
- Operation: Air carrier
- Aircraft: N851HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145340
- Aircraft time: 19,312 hours, 17,840 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Spoiler Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 8027 - ORD - SPOILER FAIL MESSAGE ON FINAL APPROACH.  MAINTENANCE PERFORMED OPS CHECK OF SPOILER SYSTEM IAW EMB145 MAINTENANCE PROCEDURE, OPS CHECK GOOD.
